# SDR 2006UALA00517

- Difficulty date: March 17, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1006 S14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FUSELAGE IS DENTED AT STA 1006 BETWEEN STR 14L & 15L.  *S/D*  REMOVED DAMAGE FROM SKIN & STRINGER.  FABRICATED & INSTALLED REPAIR DOUBLER & STRUCTURAL FILLER TO SKIN & U-CHANNEL REPAIR TO STRINGER 14L.  REF AAR ENGINEERING AUTHORIZATION I060113 REV IR.
